Previous |  Up |  Next


Title: О принципе максимума для эллиптических уравнений второго порядка и методе Винера (Russian)
Title: On the maximum principle for second-order elliptic equations and the method of Wiener (English)
Author: Kadlec, Jan
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 14
Issue: 1
Year: 1964
Pages: 154-155
Category: math
MSC: 35.42
idZBL: Zbl 0143.33802
idMR: MR0168899
DOI: 10.21136/CMJ.1964.100608
Date available: 2008-06-09T13:20:58Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_14-1964-1_12.pdf 283.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo